# SDR DHL2001705529

- Difficulty date: April 17, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK- C/W DHL J/C MPRGAA1A57005 INSP. REPLACE WING OUTBOARD RIB WS 686.5. PERFORMED HFEC INSP OF RT WING RIB STA 686.5 RIB TO STRINGER ATTACH POINTS. CRACK FOUND AT UPPER STRINGER FLANGE AT STR 12. INSTALLED REPAIR.
